Asymptotic behavior of the eigenvalues of a linear integral equation with discontinuous kernel
Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1022-1025
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_5_a11,
author = {G. M. Mordasova},
title = {Asymptotic behavior of the eigenvalues of a linear integral equation with discontinuous kernel},
journal = {Doklady Akademii Nauk},
pages = {1022--1025},
year = {1962},
volume = {142},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a11/}
}
G. M. Mordasova. Asymptotic behavior of the eigenvalues of a linear integral equation with discontinuous kernel. Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1022-1025. http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a11/